Discussions that mention valium

Spinal Cord Disorders board


Hi all, I've put questions up on all of the sites I visit in the hopes of receiving different info. from just one more person. I've tried every tip received so far without any additional luck. My problems:

I use Duragesic 75 patches and they last 2 days. I've tried putting them in several different areas (the last suggestion being my stomach) and not only do they not stick much at all, but they don't seem to help. What they do successfully do though is cause horrendous withdrawal symptoms at the end of that second day if I'm not quick enough in changing that patch!

I've been on my patches for over a year. I started at 25, went to 50 and then have been on 75 for most of the time. I also use Percoet 10/650 for BT pain and Valium 10mg for spasms. Nothing that my doctor gives me is effective enough. I spent most of the weekend unable to even move!

I'd like to know some tips on how to talk to my doctor about getting off of my patches in the very near future. I'd also like to know what you think they will do to prevent the withdrawals, because I cannot handle them - they're terrible! I can't so much as sit still for 5 minutes, my whole body feels as if I've got bugs crawling all over me, there is an intense itching deep down under my skin and I get a serious case of the shakes when I'm due for a patch. Also, my percocet and valium is not helping me enough. I've told him this several times, but he hasn't changed me at all. The only additional thing he's put me on was an anti-depressant when I cried over it all (Lexapro).

Please.......any tips would be great!

Love to all,
Kim C.


------------------
T6-7 thoracoscopy 11/5/02 by Dr. Dickman. There is still pain, but have noticed definite improvements. On some days I feel fine and on other days I feel as if surgery just happened!, but I HAVE noticed definite improvements. I can lay down again!!! Maybe with time there will still be more to come. I am still very hopeful!

[This message has been edited by kmichele (edited 09-08-2003).]